| Model Number |
N/A |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens remote services center (rsc) and reported that an erroneously depressed creatinine (cre2) result was obtained on a patient sample on a dimension exl 200 integrated chemistry system.Calibration was acceptable, and quality control (qc) was within range on the day of the event.Siemens healthineers confirmed a potential for imprecision with dimension cre2 quality control (qc) and patient sample results when using lot numbers ga6307 and ba7005 on the dimension exl 200 integrated chemistry system.The customers were notified through an urgent medical device correction (umdc, letter dc26-01.A.Us) and urgent field safety notice (ufsn, letter dc26-01.A.Ous) titled "imprecision with quality control and patient results for dimension creatinine lot numbers ga6307 and ba7005".The communication was directed to all customers who received dimension creatinine lot numbers ga6307 and ba7005 informing them of the issue and providing instructions the customer must follow.
Event or Problem Description
The customer reported that an erroneously depressed creatinine (cre2) result was obtained on a patient sample on a dimension exl 200 integrated chemistry system.The erroneous result was reported to the physician(s), who questioned the result.The sample was reprocessed on a non-siemens system.The reprocessed result was higher than the erroneous result and was considered correct.A corrected report was issued by reporting the reprocessed result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed creatinine (cre2) result.